# SDR SWAA2017112818095

- Difficulty date: November 14, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE BELOW SHIELD CORRODED BETWEEN BS 767 TO BS 787, RBL 25.  R&R ANGLE IAW DWG.
